Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Getting white spots on skin after mosquito bites. Cure?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I got severe white spots on my skin caused from itching post mosquito bites.what do I apply to curb this
Posted Sun, 7 Apr 2013 in Skin Rash
Answered by Dr. Kalpana Pathak 42 minutes later
Thanks for writing to us.
These white spots are probably post inflammatory hypopigmentation secondary to mosquito bites.
To treat the same
Use steroid cream . You may also use tacrolimus ointment along with steroid cream for better response.
Prevent the underlying cause by using mosquito nets or by using repellents. Wear fully covered clothes to prevent bites.

Hope that helps.
Should there be any other query, feel free to write back.
Take care.
Above answer was peer-reviewed by
Follow-up: Getting white spots on skin after mosquito bites. Cure? 13 minutes later
what steroid cream should i ask for and is it available off the counter?Also will it cause in future impacts.As you saw in the pic attached my entire skin is pigmented hence the white spots are more visible how do i take care of that. I apply sunscreen SPF 50. Previous doctor had suggested Zydip lotion for the white spots last summer. It helped back then but this time its not working.
Answered by Dr. Kalpana Pathak 7 hours later
Thanks for writing back.
Zydip lotion is a steroid lotion only
You may begin with mometasone cream or lotion once in a day. Also apply tacrolimus ointment 0.1% twice in a day. Mometasone can be safely applied for a month without any harmful impact
Continue with your sunscreen. Avoid sun exposure as much as possible and cover yourself fully when in sun. Hopefully the tanning will reduce with these measures.

Follow the treatment for few weeks and then you may let me know. I will be available for follow up
Hope that helps. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor